# SDR HEEA968123

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7665009805109
- Condition: Worn
- Location: M/R
- Part time: 10,955 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT LEVER BEARINGS WORN. SENT TO HASE FOR MODIFICATION FOR CSN76-173 AND HR TEXTRON S.B. 0006760-06.
